Mesures de Carleson d’ordre α et solutions au bord de l’équation ¯
Bulletin de la Société Mathématique de France, Volume 107  (1979), p. 23-48
@article{BSMF_1979__107__23_0,
     author = {Amar, Eric and Bonami, Aline},
     title = {Mesures de Carleson d'ordre $\alpha $ et solutions au bord de l'\'equation $\overline{\partial }$},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {107},
     year = {1979},
     pages = {23-48},
     doi = {10.24033/bsmf.1883},
     zbl = {0409.46035},
     mrnumber = {80h:32032},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1979__107__23_0}
}
Amar, Eric; Bonami, Aline. Mesures de Carleson d’ordre $\alpha $ et solutions au bord de l’équation $\overline{\partial }$. Bulletin de la Société Mathématique de France, Volume 107 (1979) , pp. 23-48. doi : 10.24033/bsmf.1883. http://www.numdam.org/item/BSMF_1979__107__23_0/

[1] Coifman (R.) et Weiss (G.). - Analyse harmonique non commutative sur certains espaces homogènes. - Berlin, Springer-Verlag, 1971 (Lecture Notes in Mathematics, 242). | MR 58 #17690 | Zbl 0224.43006

[2] Duren (P.). - Extension of a theorem of Carleson, Bull. Amer. math. Soc., t. 75, 1969, p. 143-146. | MR 39 #2989 | Zbl 0184.30503

[3] Folland (G.) and Stein (E. M.). - Estimates for the ATTb-complex and analysis on the Heisenberg group, Comm. on pure and appl. Math., t. 27, 1974, p. 429-522. | MR 51 #3719 | Zbl 0293.35012

[4] Hörmander (L.). - Lp estimates for (pluri)-subharmonic functions, Math. Scand., t. 20, 1967, p. 65-78. | Zbl 0156.12201

[5] Jones (P.). - Extension theorems for BMO (à paraître). | Zbl 0432.42017

[6] Phong (D.) and Stein (E.). - Estimates for the Bergman and Szegö projections on strongly pseudo-convex domains, Duke math. J., t. 44, 1977, p. 695-704. | MR 56 #8916 | Zbl 0392.32014

[7] Rudin (W.). - The radial variation of analytic functions, Duke math. J., t. 22, 1955, p. 235-242. | MR 18,27g | Zbl 0064.31105

[8] Skoda (H.). - Valeurs au bord pour l'opérateur d"..., Bull. Soc. math. Fr., t. 104, 1976, p. 225-299. | Numdam | MR 56 #8913 | Zbl 0351.31007

[9] Stein (E.). - Boundary behavior of holomorphic functions of several complex variables. - Princeton University Press, 1972 (Mathematical Notes Princeton University Press). | MR 57 #12890 | Zbl 0242.32005

[10] Stein (E.). - Singular integrals and estimates for the Cauchy Riemann equations, Bull. Amer. math. Soc., t. 79, 1973, p. 440-445. | MR 47 #3851 | Zbl 0257.35040

[11] Stein (E.). - Singular integrals and differentiability properties of functions. - Princeton, Princeton University Press, 1970 (Princeton mathematical Series, 30). | MR 44 #7280 | Zbl 0207.13501

[12] Stromberg (J.). - Communication orale.

[13] Varopoulos (N.). - BMO functions and the ATT equation, Pacific J. Math., t. 71, 1977, p. 221-273. | MR 58 #22639a | Zbl 0371.35035